RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Semchankau, Aliaksei Siarhevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 2

Number of views:
This page:94
Abstract pages:149
Full texts:2
References:16
Birth date: 14.02.1996
E-mail:

Subject:

Addititive Combinatorics, Number Theory


http://www.mathnet.ru/eng/person119531
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. S. Semchenkov, “Maximal Subsets Free of Arithmetic Progressions in Arbitrary Sets”, Mat. Zametki, 102:3 (2017),  436–444  mathnet  mathscinet  elib; Math. Notes, 102:3 (2017), 396–402  isi  scopus

Presentations in Math-Net.Ru
1. Multiplicative graphs ant its applications to the equation $n - \varphi(n)=c$
A. S. Semchankau
Мemorial conference dedicated to the memory of Ivan Matveevich Vinogradov
March 28, 2019 15:00   
2. Мультипликативные графы и их приложения к уравнению $n-\phi(n)=c$
A. S. Semchankau
Contemporary Problems in Number Theory
November 29, 2018 12:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019